# SDR QXEA2022061300217

- Difficulty date: June 11, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 47,004 hours, 50,572 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Light
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUBBER FLOOGRING SECTION IN FRONT OF ROW 2 D/E PEELING UP AND TRIPPING PAX. REMOVED FROM SERVICE. RESECURED RUBBER FLOORING SECTION IN FRONT OF ROW 2D/E. FLOOR NO LONGER PEELING UP. RETURNED TO SERVICE.
